Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Diagnosed Pulmonary TB of SI joint. Taken Cinex, pyrazinamide and ethambutal. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
I have diagnosed Cock's SI Joint in jan-2013 , a soft Abscess is present at lumber SI Joint , on aspiration about 60 ml pus is aspirated from it . ATT ( R-Cinex 600,Pyrazinamide 1500 mg and Ethambutol 1000 mg ) per day started on 10th January 2013. Abscess was totally disappeared after treatment of Three months , no pain or other sign of any discomfort is present. From 10th January to 14th XXXXXXX about five months I used above drug schedule daily without any break, Shall now My Drug schedule need be revised ?
Posted Mon, 1 Jul 2013 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Hi and thanks for the query.

I am Dr. Ditah and very pleased to be be assisting you with your health questions today.

I am so sorry to hear that you had extra pulmonary TB of the SI joint. I am however happy that your doctor had a good reflex in picking this up and treating adequately. Good to know you are feeling a lot better now.

The classical treatment of Tb of the joint is 2months of R-Cinex 600,Pyrazinamide 1500 mg and Ethambutol 1000 mg(in an adult) followed by 10months of R-Cinex.

In your case, you should have been re-evaluated around the 10th of March 2013 to make these changes. This should be done by the treating doctor. From the response you got on this treatment, there is no reason why you should not have been considered for these changes.

My advise is to XXXXXXX with your treating doctor and remind him of the treatment he gave you and raise the question about the possibility of making these changes.

Hope this helps and provides answers to your question.
I wish you good health.
Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Diagnosed Pulmonary TB of SI joint. Taken Cinex, pyrazinamide and ethambutal. Advise? 17 hours later
Dear Doctor Sir,
my request is that Pl. guide me for make me changes in my drug schedule as earlier treating doctor is now far away and I am unable to make contact him last two months, that is reason my drugs going not revised which might be revised on 10th march.
At present my body weight is 56 kg which is increased by 2 kg.
Answered by Dr. Chobufo Ditah 36 minutes later
Hi and thanks for this precision.

I understand how frustrating it can be when your treating doctor is away. Changing and starting anew is often so difficult that many choose to abandon. I am happy you have chose to continue by exploring alternative options.

Your treating doctor may be far off but his hospital or clinic may still be functional. If this is the case, please go there and present this question to one of the doctors suggesting they make the necessary changes I have provided to you.

Without an opportunity to physically examine you, it is not ethical and legal to make changes to your medications online. We give you evidenced based information on which you can act and make informed decisions. Besides that it will be wrong for me to do this for the following reasons:
1. You need a complete physical exam and maybe a control Xray of the affected joint, compare with the previous ones to see how much progress you have made.
2. When you prescribe, you must make sure you are able to monitor the treatment and make the necessary changes. This platform is not appropriate for that.
3. If I should change now, how will you contact me to find out in future what the next steps are?
These are just a few of the many reasons why I will not give you specifics on the internet. Please, go and see any other doctor and he will continue your treatment follow up. With the information I have provided, you both can safely navigate through any challenges.

I know it is a difficult thing for you but I am also convinced it is the best option at this time to ensure you get quality care.
I wish you good health.
If there is no more question, you may choose to close the discussion at this time.
Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor